# SDR UALA2010100403658

- Difficulty date: October 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 52,637 hours, 7,502 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 47233
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR1 ENG PRECOOLER LEAKING.  CRACKED ON LOWER SEAM.  REPLACED NR1 ENGINE PRECOOLER.  NORMAL OPS.
